Im going on medication for depression within the next month, what brands have a side effect of weightloss?

Im going on some type of antidepressent within the next month. I go for a diagnosis on the 10th of february. Im curious as to what types often cause weightloss, weight gain, etc. Just for curiousity purposes. Also, will they screw with my period or something?

Related Items

One Response to “Im going on medication for depression within the next month, what brands have a side effect of weightloss?”

  1. Mathieu said:

    Are you saying you are not actually diagnosed yet? Unless you have a diagnosis don’t get too ahead of yourself.

    Having said that Wellbutrin (bupropion) is a fairly unique antidepressant that almost always causes some weight loss (bupropion is basically a 15th cousin of amphetamine). Almost every other antidepressant, especially the most commonly prescribed like Prozac, Paxil, Zoloft, Celexa, Cipralex/Lexapro, and Effexor can cause weight gain. Normally any weight gain is modest but is can be very significant. Make sure your doctor checks your weight each time you visit.

    Menstruation can be effected by almost anything and without knowing the exact antidepressant it is hard to say. Discuss is with your doctor, he knows your medical history.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives